Lakshmanan, M. ; Tamizhmani, K. M. (1985) Lie-Backlund symmetries of certain nonlinear evolution equations under perturbation around their solutions Journal of Mathematical Physics, 26 (6). pp. 1189-1200. ISSN 0022-2488
Full text not available from this repository.
Official URL: http://link.aip.org/link/?jmp/26/1189
Related URL: http://dx.doi.org/10.1063/1.526524
Abstract
A generalization of the Lie-Backlund (LB) theory for coupled evolution equations is discussed. As a consequence, the direct connection between the LB symmetries and constants of motion of these systems is also established. Furthermore, as an application of this theory we investigate the existence of infinitely many commuting LB symmetries of certain nonlinear evolution equations under perturbation around their solutions. Then the corresponding constants of motion are derived, which are in agreement with the known results.
Item Type: | Article |
---|---|
Source: | Copyright of this article belongs to American Institute of Physics. |
ID Code: | 19359 |
Deposited On: | 22 Nov 2010 12:44 |
Last Modified: | 08 Jun 2011 07:26 |
Repository Staff Only: item control page